Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I have red bumps, muscle pain, digestive problems,what could cause all these symptoms ?

Hi, 53 year old male. Started getting red itchy bumps on my upper legs a couple of days ago. Digestive system is off cramps, and diarrhea. Fatigue. Sharp stabbing pains in leg muscles come and go. Had a fever last night. I am located just north of Indianapolis. Any clues what could cause all these symptoms?
Asked On : Wed, 16 Jun 2010
Answers:  3 Views:  994
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
2-3 days
Answered: Thu, 17 Jun 2010
  User's Response
Have no idea what may have caused it. Just the upper front and side of my legs.
Answered: Thu, 17 Jun 2010
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello timothee;
welcome to HealthcareMagic
The diarrhoea;cramps;fever may be due to stomach infection so please visit a GP and get treated.As for the rash if it is just on the front part of leg then see if it is itchy or there is burning over the skin please take a anti allergic to relieve itching.Get the rash examined by the doctor and he will treat you.
Answered: Sat, 23 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor